# SDR ZWZA0013

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80Q
- Make and model: Cessna 402B
- Aircraft serial: 402B1384
- Engine: Cont TSIO520E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630203
- Condition: Failed
- Location: Lt Mag Lt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAG, LEFT ENGINE, HAS DEAD MAG ON GROUND RUN CHECK.  THE FAILED MAGNETO HAD 33.6 HOURS SINCE BEING OVERHAULED.  THIS WAS THE THIRD MAG FAILURE IN A ROW, SAME MAG, SAME PLANE, SAME OVERHAULER.  (X)
